RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Oblaukhov, Aleksei Konstantinovich

Statistics Math-Net.Ru
Total publications: 6
Scientific articles: 6

Number of views:
This page:174
Abstract pages:595
Full texts:232
References:58
E-mail:

http://www.mathnet.ru/eng/person112724
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2018
1. N. Tokareva, A. Gorodilova, S. Agievich, V. Idrisova, N. Kolomeec, A. Kutsenko, A. Oblaukhov, G. Shushuev, “Mathematical methods in solutions of the problems presented at the Third International Students' Olympiad in Cryptography”, Prikl. Diskr. Mat., 2018, 40,  34–58  mathnet
2. A. K. Oblaukhov, “Lower bound on the size of the largest metrically regular subset of the Boolean cube”, Prikl. Diskr. Mat. Suppl., 2018, 11,  14–16  mathnet
3. A. K. Oblaukhov, “Maximal metrically regular sets”, Sib. Èlektron. Mat. Izv., 15 (2018),  1842–1849  mathnet  isi
2017
4. A. K. Oblaukhov, “On maximal metrically regular sets”, Prikl. Diskr. Mat. Suppl., 2017, 10,  23–24  mathnet
2016
5. A. K. Oblaukhov, “Metric complements to subspaces in the Boolean cube”, Diskretn. Anal. Issled. Oper., 23:3 (2016),  93–106  mathnet  mathscinet  elib; J. Appl. Industr. Math., 10:3 (2016), 397–403  scopus
2015
6. A. K. Oblaukhov, “On some metrical properties of linear subspaces in Boolean cube”, Prikl. Diskr. Mat. Suppl., 2015, 8,  13–15  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019